Asymptotic formulas with arbitrary order for nonseleadjoint differential operators
CitationDUMAN, M., KIRAÇ, A.A., VELİEV, O. (2007). Asymptotic formulas with arbitrary order for nonseleadjoint differential operators. Studia Scientiarum Mathemaicarum Hungarica, 44 (3), pp. 391-409. http://dx.doi.org./10.1556/SScMath.2007.1026.
We obtain asymptotic formulas with arbitrary order of accuracy for the eigenvalues and eigenfunctions of a nonselfadjoint ordinary differential operator of order n whose coefficients are Lebesgue integrable on [0,1] and the boundary conditions are strongly regular. The orders of asymptotic formulas are independent of smoothness of the coefficients.